Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Maslov-type index and brake orbits in nonlinear Hamiltonian systems
 
 
Title: Maslov-type index and brake orbits in nonlinear Hamiltonian systems
Author: Zhang, Duan-zhi
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 50 (2007) nr. 6 pages 761-772
Year: 2007
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands